# SDR DALA1121076904

- Difficulty date: February 9, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 75,877 hours, 34,709 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT BULKHEAD OIL CANS STA 1720 WL 251 LBL 37.  COMPLIED WITH ERA 489480-14 REV ORIG AND REV A AT SAA DURING HMV ON NR CARD 175461.
